Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Pain from ulcers while tapering Prednisone
    avatar
    SetYourHeart posted:
    I had been on 40mg of Prednisone for a while and the doctor had me taper to 30mg a little over a week ago. I seemed to be doing fine on the taper with no returning symptoms. But a few days ago, I began to have that soreness in my intestines from the ulcers. I hadn't had this pain for quite a while. I am wondering if anyone knows if the returning pain is because of the tapering? I have also been trying to do a little more work (just got out of the hospital almost three weeks ago), so I was wondering if the increased activity could be a factor? I find that when I sit down for a while and rest, the pain nearly or completely goes away. When I am up and moving, it increases.

    Anyone have an similar experiences?
    Reply


    Spotlight: Member Stories

    I was diagnosed with Crohn's Disease in September 08. I had just started out with what I thought was a stomach bug in January 08, but my symptoms ...More

    Helpful Tips

    Trips to ER
    When I get out of the hospital this time, one of the first things I will do when I get home is to pack a small bag with toiletries for my ... More
    Was this Helpful?
    22 of 30 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.